Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A fundamental solution for a biharmonic finite-difference operator

Author: R. Bruce Simpson
Journal: Math. Comp. 21 (1967), 321-339
MSC: Primary 65.66
MathSciNet review: 0226880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society